# SDR USAAD99155

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1D32140571
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PIT-YYZ - FLT 1750 - AFTER TAKEOFF AND LANDING GEAR RETRACTION THE FLIGHT CREW FELT A VIBRATION IN THE NOSE GEAR WELL AREA AS IF THE NOSE WHEELS WERE STILL SPINNING.  ALSO, THE GEAR UNSAFE LIGHT STAYED ON.  THE LANDING GEAR WAS EXTENDED AND THE NOSE GEAR GREEN LIGHT WAS VERY SLOW TO ILLUMINATE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR UPLOCK SENSOR LOOSE.  THE SENSOR WAS ADJUSTED AND THE NOSE WHEEL BRAKE BARS WERE REPLACED.  (M)
